# SDR CA070514048

- Difficulty date: April 13, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Packing
- Part number: ST3367009
- Condition: Leaking
- Location: Fuel Nozzle
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING STARTING, FUEL WAS FOUND LEAKING FROM THE ENGINE. SUBSEQUENT INSPECTION REVEALED DAMAGED FUEL NOZZLE TRANSFER TUBE O-RING PACKINGS. (TC NR 20070514048)
